| Model Number |
M00558670 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in an unknown anatomy location.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during a procedure performed on (b)(6) 2026.During the procedure, a problem in the inflation of the balloon was observed.The hospital later reported that the device was found to be punctured.The exact anatomy location and type of procedure when the balloon pinhole was encountered is unknown and is being reported as it may have occurred in the esophagus.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in an unknown anatomy location.Block h11: investigation results.The device was not returned for analysis and was reported to be unknown; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.